# SDR SIMA20120521006

- Difficulty date: May 21, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 33,638 hours, 28,640 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009120
- Condition: Cracked
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE FORWARD CABIN EMERGENCY FLASHLIGHT ASSEMBLY HOLDER CRACKED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED FORWARD CABIN EMERGENCY FLASHLIGHT ASSEMBLY IAW AMM TASK 33-50-16-000-801/33-50-16-400-801.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
